# SDR SIMA0602

- Difficulty date: February 29, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPSIB
- Part serial: 13678
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 9754 - FORWARD EMERGENCY LIGHTS ARE STAYING ON WHILE LIGHTS ARE IN ARMED ONLY.  REMOVED AND REPLACED POWER SUPPLY.  OPS CHECK GOOD.  (M)
